| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
10/31/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: australia customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted. additional associated products ----------------------------------------- 42538000701 persona partial tibial cemented size g left medial lot# 65066322 42518200710 partial articular surface left medial size g 10 mm thickness lot# 64883397.
Event or Problem Description
It was reported patient underwent a revision surgery one year post implantation for a small piece of floating bone.The poly was exchanged at that time as a best practice.There are no x-rays or photos of the explanted poly available.The surgeon said the poly was not damaged in any way and there was no fault with the implant.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Suggested code (annex g)- mechanical (g04) - femur, no product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the dhr identified no deviations or anomalies related to the reported event.The reported products were reviewed for compatibility with no issues noted.Review of complaint history found no additional related issues for the reported part and lot combinations.Medical records were not provided.This complaint cannot be confirmed.A definitive root cause cannot be determined with the information provided.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.